How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Charogat Your Own Question
Dr. Charogat
Dr. Charogat, Doctor
Category: Medical
Satisfied Customers: 1803
Experience:  Licensed in both NYS and NJ with experience in surgery and medicine.
16403115
Type Your Medical Question Here...
Dr. Charogat is online now

what can be the end result of being given numerous anti psychotic

Customer Question

what can be the end result of being given numerous anti psychotic drugs and benzodiazapines and then all the medication given whilst on a life support machine in a drug induced coma on top of reacting badly to taking the legal high called exodus damnation?
Submitted: 3 years ago.
Category: Medical
Expert:  Dr. Charogat replied 3 years ago.
Dr.Customer:

Hi,

Dr.Customer:

When someone gets sick suddenly after s/he has been on other medications (as you mentioned anti psychotics, bzds,) they need to continue getting those medications so that they will not die.

Dr.Customer:

Suddenly stopping these kinds of medications can make the patient's blood pressure drop dangerously and quickly (as well as other issues) and end up hurting all of the organs.

Dr.Customer:

If the person is to be in the drug induced coma for a while then the doctors might start weaning any drugs s/he doesn't need.

Customer: replied 3 years ago.
My daughter was never on the anti psychotics or benzodiazaoines before, she was given them after reacting to a legal high, they then put her in a medically induced coma, at one pont she was on 6 meds as she was not reacting to them. She has been through hell and made more ill and we have done a lot of research which would point to this not being right course of action
Expert:  Dr. Charogat replied 3 years ago.

1. I'm so sorry for this hard time you're going through, and pray that your daughter comes out of it okay.

2. Can you tell me what medications she WAS on before going in?

3. Do you know if they did a urine toxicollogy test on her? That would let them know if possibly she was taking drugs that you didn't know about.

I don't know how they are treating you in the hospital, but I can tell you that as far as I am concerned there is no judgement. I'm just hoping to give you the best answers in every way.

Just to clarify -- she was sent to the hospital because of the bad reaction and that has led her to be given all the drugs etc?

G-d Bless

Expert:  Dr. Charogat replied 3 years ago.

I just wanted to touch base with you.

I've been thinking about you a lot these last few days (especially as more cases of teens getting disastrorously ill from legal mixes of various drugs are being reported) and praying and hoping your daughter is doing well.

Please let me know if there are any questions I can help with.

G-d Bless